HIROSHIMA, F., ICHINOSE, T. and LORINCZI, J., 2016. Kato's inequality for magnetic relativistic Schrödinger operators. Publications of the Research Institute for Mathematical Sciences, 53 (1), pp.79–117
Kato’s inequality is shown for the magnetic relativistic Schrödinger operator HA, m defined as the operator theoretical square root of the self adjoint, magnetic nonrelativistic
Schrödinger operator (−i∇ − A(x))2 + m2 with L 2 loc vector potential A(x).
The accepted manuscript version of this paper is available from arXiv at: https://arxiv.org/pdf/1604.03933v3.pdf